# SDR SWAA2021120249131

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 29,708 hours, 13,390 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERHEAD #1 EMERGENCY STRONGBACK LIGHT ASSY MISSING LENS. / [01] REPLACED O/H #1 STRONGBACK EMERGENCY LIGHT LENS REF. AMM 33-51-03.
